# SDR ASAA2020102433403

- Difficulty date: October 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 52,531 hours, 15,745 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RELEASED PER MEL 21-32B L HAND PACK PRIMARY TEMP CONTROL INOPERABLE.   GROUNDED-YES.  LEFT PZTC BITE SHOWED PREVIOUS FLIGHT FAULT FOR "THIS PACK TCV".  ACCOMPLISHED T/S, PER B737-800 FIM 21-62 TASK 830-INITIAL EVALUATION (VERIFY TEST) DID NOT CONFIRM FAULT-TEST PASSED WITHOUT REQUIRING FIM RESET PROCEDURE.  DUE TO HISTORY, PERFORMED CABIN TEMPERATURE CONTROL AND INDICATION OPERATIONAL TEST, PER B737-800 AMM 21-61-00-700-807-002 WHILE ALSO MONITORING PACK TEMPS-LEFT AND RIGHT PACK TEMP CONTROL VALVES OPERATED NORMALLY AND PZTC BITE SHOWS NO FAULTS.  CLEARS MEL 21-32B.
